一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (441k)
Article in Japanese

Case Report

A case of drug-induced pneumonitis caused by vildagliptin

Takehiro Yajima  Daisuke Jingu  Makoto Shoji  Takayuki Igarashi  Hiroshi Watanabe  Hiroshi Takahashi 

Department of Respiratory Medicine, Saka General Hospital

ABSTRACT

An 85-year-man had been prescribed vildagliptin to treat type 2 diabetes mellitus from 19 March 2013 to 21 June 2013. Because of renal dysfunction, vildagliptin was changed to linagliptin from 21 June 2013. He had developed dyspnea, and his computed tomography scan showed ground-glass opacity on 26 June. The lymphocyte fractionation of bronchoalveolar lavage fluid elevated at 62%. After administration of corticosteroids, he recovered smoothly. A drug lymphocyte stimulation test for vildagliptin was positive. Recently, prescriptions of the dipeptidyl peptidase 4 (DPP-4) inhibitors have increased. We should maintain attention for lung injury.

KEYWORDS

Drug-induced pneumonitis  Vildagliptin  Linagliptin  Dipeptidyl peptidase 4 (DPP-4) inhibitor  Diabetes mellitus 

Received 22 Aug 2014 / Accepted 15 Dec 2014

AJRS, 4(2): 176-180, 2015

Google Scholar